Hier finden Sie wissenschaftliche Publikationen aus den Fraunhofer-Instituten.

Asymptotic analysis for periodic perforated shells

: Griso, G.; Hauck, M.; Orlik, J.


Mathematical modelling and numerical analysis 55 (2021), No.1, pp.1-36
ISSN: 0399-0516
ISSN: 0764-583X
ISSN: 1290-3841
Journal Article
Fraunhofer ITWM ()

We consider a perforated half-cylindrical thin shell and investigate the limit behavior when the period and the thickness simultaneously go to zero. By using the decomposition of shell displacements presented in Griso [JMPA 89 (2008) 199-223] we obtain a priori estimates. With the unfolding and rescaling operator we transform the problem to a reference configuration. In the end this yields a homogenized limit problem for the shell.